Format

Send to

Choose Destination

See 1 citation found using an alternative search:

Postgrad Med. 1996 Sep;100(3):299-302, 307-8.

Drug-induced lupus. The list of culprits grows.

Author information

1
Summa Health System, Northeastern Ohio Universities College of Medicine, Akron 44304, USA.

Abstract

More than 70 medications have been implicated as a cause of drug-induced lupus. The condition most commonly manifests with arthralgias and fever. The most important laboratory feature is an elevated antinuclear antibody titer, which often corresponds to the presence of antihistone antibodies. Fortunately, the course of drug-induced lupus is more benign than that of idiopathic systemic lupus erythematosus. Clinical resolution generally occurs after withdrawal of the offending agent. The patient described here exemplifies the importance of maintaining a heightened awareness of this uncommon disorder. For him, delayed diagnosis of drug-induced lupus resulted in prolonged discomfort, restriction of daily activities, and unnecessary therapeutic intervention.

PMID:
8795660
DOI:
10.3810/pgm.1996.09.83
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center